Scopus: 0 cites, Web of Science: 0 cites,
Sur le rang d'une extension pro-p-libre d'un corps de nombres
Lannuzel, Arthur

Data: 2002
Resum: For an algebraic number field k and a prime number p (if p = 2, we assume that µ4 [contained in] k), we study the maximal rank [rho]k of a free pro-p-extension of k. We give various interpretations of 1+r2(k)-[rho]k. The first uses Iwasawa theory, the second uses the envelope of a module and the third is local-global. These expressions confirm that 1 + r2 - [rho]k is related to the torsion of a certain Iwasawa module, hence to the dualizing module of a certain Galois group (under Leopoldt's conjecture).
Drets: Tots els drets reservats.
Llengua: Francès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 46 N. 1 (2002) , p. 201-219, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_46102_11

19 p, 214.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2018-07-24

   Favorit i Compartir